# SDR SCNA20191025208

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE O/R T/R HAS A HOLE PUNCTURED INTO SKIN AT ABOUT 11 OCLOCK POSITION (AFT), FOUND ON INCOMING DAMAGE INSPECTION OF AIRCRAFT. REPAIRED L/H ENGINE OUTBOARD T/R SKIN AT 11 O'CLOCK POSITION (AFT) IAW B737-800 SRM 54-30-01 REPAIR 2 STEP 4 AND C AND IAW B737-800 AMM 51-21-99 STEP 3(C).
